| Model Number |
SUTURELASSO 25° LEFT |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament knee surgery the wire could not be fed through the instrument using the knob.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint is not confirmed.One unpackaged ar-6068-25l was received for investigation.The devices arrived without wire.The returned device was visually inspected, and it was noted that there were no issues.The functional test of the wheels did not find resistance.The wheels move forward and backward without issues.However, the wire was not inside the device.The most likely cause for the reported failure is a user error.